Differential and Integral Equations

Existence of positive solutions for semilinear elliptic equations in annular domains

H. Dang and K. Schmitt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 747-758.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267703

Mathematical Reviews number (MathSciNet)
MR1270101

Zentralblatt MATH identifier
0804.34021

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 34B15: Nonlinear boundary value problems 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Dang, H.; Schmitt, K. Existence of positive solutions for semilinear elliptic equations in annular domains. Differential Integral Equations 7 (1994), no. 3-4, 747--758. https://projecteuclid.org/euclid.die/1370267703


Export citation